| Catalog Number |
2R8486 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked lipid solution at the connection between the drip chamber and intravenous line.This occurred during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4 (expiration date), d9, h3, h4, h6 and h10: h10: the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional tests including pressure, clear passage under water, and priming tests were performed with satisfactory results.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.